Fixed Points of Mappings Satisfying a New Condition in Cone Metric Spaces


Turkoglu D., Abuloha M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.13, no.5, pp.963-970, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2011
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.963-970
  • Gazi University Affiliated: Yes

Abstract

In this paper we proved some fixed points of mappings satisfying a new condition in cone metric spaces, where some of the main results of Ciric in [4] are recovered.